# SDR UPS03841205

- Difficulty date: August 26, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, RT PRIMARY HEAT EXCHANGER CUTOUT HAS A CRACK ON SKIN AT LOWER AFT CORNER STATION -12 AT LONG. 27R.  CUTOUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW DC8-5330-4732-D APPX. A.
